# SDR UALA2010062302227

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 49,004 hours, 13,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV EMERGENCY LIGHT STRIP COVERED BY CARPET.  TRIMMED CARPET TO EXPOSE EMERGENCY LIGHT, OPS CHECKED NORMAL.
